# SDR AALA20120112TUL08

- Difficulty date: January 10, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 35,795 hours, 14,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL IMPACT TO STATIONS 500D TO 500E STRINGERS 20 TO 22 LEFT.  INSTALLED DOUBLER PER SRM 53-00-01-2R AND EA B737-53-021209.
